# SDR SWIA201743406

- Difficulty date: June 3, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED ON OTBD SIDE.  REMOVED THE WORN OUT OF LIMITS LEADING EDGE SKIN CAP FROM THE RIGHT HAND INBOARD FLAP OUTBOARD SECTION AND INSTALLED NEW SKIN IAW SRM.
